# SDR DALA2023122210515

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,134 hours, 7,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 GIRT BARS ON DOORS 831 AND 841 WERE OUT OF ADJUSTMENT. CORRECTIVE ACTION: REMOVED, RE-ADJUSTED AND RE-INSTALLED SLIDE RAFT GIRT BARS FOR DOORS 831 AND 841. OK FOR SERVICE. (0120271)
